# SDR FDEA202008252020

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BS 365, BL 44R - BL 47R.  ACCOMPLISHED EA# F-5310-T0356090-P1 FUSELAGE - MAINFRAME - SEAT TRACK - STA 365 - RBL   45.50 - CORROSION.
